I had to be put on blood thinner due to having small strokes. I have been on Zoloft for years and had to stop taking immediately. Since I have done that I'm so dizzy and feel like I'm getting ready to have a Virtigo episode. Is this normal and how long does the with drawals last?
23 Feb 2012
Hello mneas. Not great news. You might be feeling dizzyness for some time. Its unfortunate that you had to stop cold turkey. I am surprised that you couldn't have been put on a taper. Guessing because of the possible interaction of the blood thinner and Zoloft. You might want to let your doctor know whats happening. Other than being put back on the Zoloft for a taper, I really can't offer you a better suggestion. Hope it eases up for you,pledge
23 Feb 2012
I was told that I had to start the blood thinner immediately. Zoloft has a black box warning that you are not to take while on this blood thinner. Therefore I had to stop taking before I could start the blood thinner and couldn't wait to be tapered for the week or so. I work in a infusion pharmacy and all my pharmacists plus the one at my retail pharmacy told me to stop immediatley due to bleeding out. I was on blood thinner once before when I had heart surgery and was put on a Pristique and almost bled out and found myself in the hospital. The pharmacy ignored the warnings, this time they didn't. Thank you for your answers. I guess I'll have to live with the dizziness.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 15 Sep 2010
... vessels in ones eye burst? My mom had a stroke a year ago she gets dialysis three times aweek and chemotherapy two times aweek.she recently ...
0 answers • 27 Dec 2011
Ischemic Stroke - I'm not sure what my strokes are called. Which type.My dr said the first one was a
... mini stroke. My first stroke i was very dizzy & throwing up.My vision is now double vision without a prism in the lense & i lost ...
1 answer • 14 Apr 2012
estions? Have many side effects from Medication
1 answer • 6 Jul 2013
My doctor recently diagnosed me with Afib and has prescribed Elliquis. In truth, i am really intimidated by the medications side effects.Ye, i know ...
1 answer • 5 May 2015